# SDR P5CA2022030400079

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1EA CRACK WAS FOUND ON THE RBL 33.99 AND 1EA CRACK WAS FOUND ON THE RBL 57.5 SHEAR TIE AT 1000 FRONT SPAR( STA 1000 RBL 33.99 AND RBL 57.5 SHEAR TIE REPLACED AND INSTALLED IAW EO 4453C024 PART 8 AND PART 9 AND RI 53-00-15419 REV.A, RI 53-00-15420 REV.A )
